# SDR I5EA2012013102

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 44,873 hours, 30,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 44,873 hours, 30,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INITIAL INSPECTION REQUIREMENTS OF AD 2011-23-05 FRAME LOCATION BS 500E BETWEEN S21L AND S20L AT THE 1.04-INCH DIAMETER WIRE CABLE HOLE.  ACCOMPLISHED REPAIR PER AD INSTRUCTIONS, BOEING SB 737-53A1279 PART 3 AND 737-400 SRM 53-00-07 REPAIR 13.
